MAUDE Adverse Event Report: ST PAUL CADD AFMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD AFMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7059-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device leaked when connected to a walkmed iv bag (item ipr150).No adverse effects to patient reported.

Brand Name
CADD AFMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11343675
Report Number3012307300-2021-01334
Device Sequence Number12001781
Product Code FPA
UDI-Device Identifier10610586020421
UDI-Public10610586020421
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7059-24
Device Catalogue Number21-7059-24
Device Lot Number3910178.
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1